M. Arnaudon, F. Barbaresco, and L. Yang, Medians and means in riemannian geometry: existence, uniqueness and computation, Matrix Information Geometry, pp.169-197, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00640626

M. Arnaudon, F. Barbaresco, and L. Yang, Riemannian medians and means with applications to radar signal processing, IEEE Journal of Selected Topics in Signal Processing, vol.7, issue.4, pp.595-604, 2013.

G. Biau, L. Devroye, and G. Lugosi, On the performance of clustering in hilbert spaces, IEEE Transactions on Information Theory, vol.54, issue.2, pp.781-790, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00290855

J. Bigot, R. Gouet, T. Klein, and A. López, Geodesic pca in the wasserstein space by convex pca, Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, vol.53, pp.1-26, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01978864

S. Bonnabel, Stochastic gradient descent on riemannian manifolds, IEEE Transactions on Automatic Control, vol.58, issue.9, pp.2217-2229, 2013.

G. Bouchitté, C. Jimenez, and R. Mahadevan, Asymptotic analysis of a class of optimal location problems, Journal de mathématiques pures et appliquées, vol.95, issue.4, pp.382-419, 2011.

C. A. Cabrelli and U. M. Molter, The kantorovich metric for probability measures on the circle, Journal of Computational and Applied Mathematics, vol.57, issue.3, pp.345-361, 1995.

M. Calvo and J. M. Oller, An explicit solution of information geodesic equations for the multivariate normal model, Statistics & Risk Modeling, vol.9, issue.1-2, pp.119-138, 1991.

M. P. Carmo, Riemannian geometry. Birkhäuser, 1992.

F. Chazal, L. J. Guibas, S. Y. Oudot, and P. Skraba, Persistence-based clustering in riemannian manifolds, Journal of the ACM (JACM), vol.60, issue.6, p.41, 2013.
URL : https://hal.archives-ouvertes.fr/hal-01094872

J. Cheeger and D. G. Ebin, Comparison theorems in Riemannian geometry, vol.365, 2008.

A. Cook, H. Blom, F. Lillo, R. Mantegna, S. Miccichè et al., Applying complexity science to air traffic management, Journal of Air Transport Management, vol.42, pp.149-158, 2015.

D. Delahaye and S. Puechmorel, Air traffic complexity based on dynamical systems, Proceedings of the 49th CDC conference, 2010.
DOI : 10.1109/cdc.2010.5718004

URL : https://hal.archives-ouvertes.fr/hal-00938405

P. T. Fletcher and S. Joshi, Riemannian geometry for the statistical analysis of diffusion tensor data, Signal Processing, vol.87, issue.2, pp.250-262, 2007.

P. T. Fletcher, C. Lu, S. M. Pizer, and S. Joshi, Principal geodesic analysis for the study of nonlinear statistics of shape, IEEE transactions on medical imaging, vol.23, issue.8, pp.995-1005, 2004.

M. Fréchet, Les éléments aléatoires de nature quelconque dans un espace distancié, Ann. Inst. H. Poincaré, vol.10, issue.3, pp.215-310, 1948.

S. Graf and H. Luschgy, Foundations of quantization for probability distributions, 2007.

M. Iacobelli, Asymptotic quantization for probability measures on riemannian manifolds, vol.22, pp.770-785, 2016.

J. Jost, Riemannian geometry and geometric analysis, vol.42005, 2008.
DOI : 10.1007/978-3-662-22385-7

URL : http://cds.cern.ch/record/1666885/files/9783540773405_TOC.pdf

H. Karcher, Riemannian center of mass and mollifier smoothing, Communications on pure and applied mathematics, vol.30, issue.5, pp.509-541, 1977.

D. G. Kendall, Shape manifolds, procrustean metrics, and complex projective spaces, Bulletin of the London Mathematical Society, vol.16, issue.2, pp.81-121, 1984.
DOI : 10.1112/blms/16.2.81

URL : http://image.diku.dk/imagecanon/material/kendall-shapes.pdf

B. Kloeckner, Approximation by finitely supported measures. ESAIM: Control, Optimisation and Calculus of Variations, vol.18, pp.343-359, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00461329

I. V. Laudeman, S. G. Shelden, R. Branstrom, and C. L. Brasil, Dynamic density: An air traffic management metric, 1998.

A. L. Brigant, Computing distances and geodesics between manifold-valued curves in the srv framework, Journal of Geometric Mechanics, vol.9, issue.2, pp.131-156, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01253495

K. Lee, E. Feron, and A. Prichett, Air traffic complexity : An input-output approach, Proceedings of the US Europe ATM Seminar, pp.2-9, 2007.
DOI : 10.1109/acc.2007.4282989

M. Lovri´clovri´c, M. Min-oo, and E. A. Ruh, Multivariate normal distributions parametrized as a riemannian symmetric space, Journal of Multivariate Analysis, vol.74, issue.1, pp.36-48, 2000.

Q. Mérigot and E. Oudet, Discrete optimal transport: complexity, geometry and applications. Discrete & Computational Geometry, vol.55, pp.263-283, 2016.

G. Mykoniatis, F. Nicol, and S. Puechmorel, A new representation of air traffic data adapted to complexity assessment, Proceedings of ALLDATA2018, pp.28-33, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01799373

E. A. Nadaraya, On estimating regression, Theory of Probability & Its Applications, vol.9, pp.141-142, 1964.

G. Pages, Quadratic optimal functional quantization of stochastic processes and numerical applications. In Monte Carlo and Quasi-Monte Carlo Methods, pp.101-142, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00158846

G. Pagès, Introduction to vector quantization and its applications for numerics. ESAIM: proceedings and surveys, vol.48, pp.29-79, 2015.